MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 05/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h6: health effect - clinical code: 2137- blurred vision- used to indicate blurred vision and poor near vision.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a patient underwent an odyssey toric intraocular lens (iol) exchange due to dissatisfaction with near/intermediate vision and felt that she could not read well despite a qualitative outcome.The original lens was replaced with non-j&j lens.The affected eye was the left eye (os).Pre-op uncorrected and best corrected visual acuity was 20/40 and 20/50.Post-op uncorrected and best corrected visual acuity 1 day post-op iol exchange was 20/30-2, j1.Post-exchange, the patient¿s uncorrected and best-corrected visual acuity improved from j2 pre-exchange to j1 on post-op day 1.No patient injury or debilitating condition.No other medical or surgical interventions were not required.The patient was doing well post-operatively.No further information is available.
 
Additional Manufacturer Narrative
The product was returned to the manufacturing site for evaluation.Additional information: section d9: device available for evaluation? yes section d9: date returned to manufacturer: sep 30, 2025 section h3: evaluated by manufacturer: yes device evaluation: visual inspection under magnification was performed on the suspect product and found the lens was cut in half and coated in viscoelastic residue.The lens was cleaned and inspected and no issues were identified.No further evaluation was performed.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.The ¿lens cut¿ observed during the product evaluation could not be confirmed to be related to the manufacturing or design process.Manufacturing record review: the manufacturing records review for this po shows that the units were released within specification.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is (b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS ODYSSEY TORIC II IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key22999865
Report Number3012236936-2025-000238
Device Sequence Number15702700
Product Code MFK
UDI-Device Identifier05050474811232
UDI-Public(01)05050474811232(17)271126
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRT150
Device Catalogue NumberDRT1500140
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer10/03/2025
12/15/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date10/28/2025
01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale